TitleModelling the supply of ecosystem services from agriculture: a minimum-data approach*
Publication TypeJournal Article
Year of Publication2006
AuthorsAntle, JM, Valdivia, RO
JournalThe Australian Journal of Agricultural and Resource Economics
Volume50
Issue1
Pagination1 - 15
Date PublishedJan-03-2006
ISSN1364-985X
URLhttp://www.blackwell-synergy.com/toc/ajar/50/1http://doi.wiley.com/10.1111/j.1467-8489.2006.00315.x
DOI10.1111/ajar.2006.50.issue-110.1111/j.1467-8489.2006.00315.x
Short TitleAust J Agric Res Econ